MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179096PF
Medical Device Problem Codes Break (1069); Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: found that the spring had detached from the device.The seal had disengaged from the port.Could not use the device.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, before a laparoscopic gastrectomy, it was found that the spring had detached from the device.The seal had disengaged from the port.Could not use the device.A new device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received the device.The visual inspection of the returned product noted; that the device was received with the obturator inserted into the trocar, prolonged insertion can over stretch the envelope seal.The obturator top was opened and the actuation button was broken.The trocar, cannula insufflation port and envelope seal appeared intact.Pmv performed functional testing: the device failed an air leak test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Replication of the observed damage may occur if the device is mishandled or handled roughly during application.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6965773
Report Number9612501-2017-06450
Device Sequence Number1550011
Product Code GCJ
UDI-Device Identifier10884521081314
UDI-Public10884521081314
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number179096PF
Device Catalogue Number179096PF
Device Lot NumberJ6L2018X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2017
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer12/05/2017
05/09/2018
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date12/19/2017
05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1